American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Dung Tien Nguyen and G. Yin. Asymptotic expansions of solutions of systems of Kolmogorov backward equations for two-time-scale switching diffusions. Quart. Appl. Math. 71 (2013) 601-628.
Abstract, references, and article information
View Article: PDF

[2] Roberto Imbuzeiro Oliveira. On the coalescence time of reversible random walks. Trans. Amer. Math. Soc. 364 (2012) 2109-2128. MR 2869200.
Abstract, references, and article information   
View Article: PDF

[3] Pietro Caputo, Thomas M. Liggett and Thomas Richthammer. Proof of Aldous' spectral gap conjecture. J. Amer. Math. Soc. 23 (2010) 831-851. MR 2629990.
Abstract, references, and article information   
View Article: PDF

[4] C. Zhu, G. Yin and Q. S. Song. Stability of random-switching systems of differential equations. Quart. Appl. Math. 67 (2009) 201-220. MR 2514632.
Abstract, references, and article information
View Article: PDF

[5] Richard F. Bass and Takashi Kumagai. Symmetric Markov chains on $\mathbb{Z}^d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008) 2041-2075. MR 2366974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. A. Voina and E. Czapla. An application of the correlation structure of a Markov chain for the estimation of shift parameters in queueing systems. Theor. Probability and Math. Statist. 71 (2005) 53-61.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. B. Andreev, M. A. Elesin, E. A. Krylov, A. V. Kuznetsov and A. I. Zeifman. Ergodicity and stability of nonstationary queueing systems. Theor. Probability and Math. Statist. 68 (2004) 1-10. MR 2000389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin T. Barlow and Richard F. Bass. Stability of parabolic Harnack inequalities. Trans. Amer. Math. Soc. 356 (2004) 1501-1533. MR 2034316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gregory F. Lawler and Alan D. Sokal. Bounds on the $L\sp 2$ spectrum for Markov chains and Markov processes: a generalization of Cheeger's inequality . Trans. Amer. Math. Soc. 309 (1988) 557-580. MR 930082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1